# SDR DALA2017090100001

- Difficulty date: September 1, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 63,608 hours, 8,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APSU TEST, R4 DOOR BATTERY UNIT FAIL LIGHT ILLUMINATED.  REPLACED POWER SUPPLY.
